ZHAOPengfei, BIShujuan, LIUZhenjie. Higher Integrability of the Composite Operator T D G for Differential Forms[J]. 2023, 28(3): 144-148.
DOI:
ZHAOPengfei, BIShujuan, LIUZhenjie. Higher Integrability of the Composite Operator T D G for Differential Forms[J]. 2023, 28(3): 144-148.DOI: 10.15938/j.jhust.2023.03.018.
Higher Integrability of the Composite Operator T D G for Differential Forms
We firstly prove the higher integrability of the composite operator T D G by using Poincaré-Sobolev inequalities when 1 p n. Then further consider the case of p ≥ n and obtain the higher order norm estimation of composite operators
by which the weighted norm inequality for Lp integrable differential forms is proved.